Normal form maps for grazing bifurcations in n-dimensional piecewise-smooth dynamical systems

M Di Bernardo, C Budd, AR Champneys

Research output: Contribution to journalArticle (Academic Journal)peer-review

184 Citations (Scopus)
Translated title of the contributionNormal form maps for grazing bifurcations in n-dimensional piecewise-smooth dynamical systems
Original languageEnglish
Pages (from-to)222 - 254
JournalPhysica D: Nonlinear Phenomena
Volume160(3-4)
Publication statusPublished - 2001

Cite this